# SDR DALA2014071904182

- Difficulty date: July 18, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 59,907 hours, 43,472 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT FAILED FUNCTIONAL CHECK OF TAILCONE RELEASE SYS DUE TO THE TEE PIN ANGLES CORRODED AND TIGHT.   THE ANGLES WERE REPLACED AND THE FUNCTIONAL CHECK WAS GOOD.
